# SDR AALA202510273149

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 37,747 hours, 16,535 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Off Track
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR STUCK HALF OPEN AGAIN. AFT LEFT LAVATORY DOOR IS OFF ITS TRACK AND INOPERATIVE, THE TRACK IS BENT.  (OPEN).
